# SDR A6Y2007F00000

- Difficulty date: March 4, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N8257H
- Make and model: Beech 58
- Aircraft serial: TH1650
- Engine: Cont IO520CB
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Malfunctioned
- Location: Radio
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 20 MINUTES INTO THE FLIGHT PILOT SUSPECTED AN ELECTRICAL BURNING SMELL.  HE NOTICED SOME SMOKE COMING FROM UNDER INSTRUMENT PANEL.  AT THAT TIME HE COMPLETED THE MEMORY ITEMS FOR (ELECTRICAL SMOKE OR FIRE).  AFTER 1 TO 2 MINUTES SMOKE AND SMELL DISSIPATED.  AFTER REGAINING RADIO COMMUNICATIONS WITH MINNEAPOLIS CENTER PILOT DECLARED AN EMERGENCY AND ASKED FOR VECTORS TO NEAREST AIRPORT.  PILOT ACCEPTED VECTORS.  FLIGHT LANDED UNEVENTFULLY.  NO EMERGENCY EVAC, RADIO COOLING FAN FOUND RUBBING BETWEEN FAN AND HOUSING, REPOSITIONED FAN.  INSPECTED SIMILAR COOLING FANS ACROSS FLEET.  (K)
